Convergence in measure of logarithmic means of double walsh-fourier series

GYÖORGY GÁT, Ushangi Goginava, George Tkebuchava

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


The main aim of this paper is to prove that the logarithmic means of the double Walsh-Fourier series do not improve the convergence in measure. In other words, we prove that for any Orlicz space, which is not a subspace of L log L(I2), the set of functions for which quadratic logarithmic means of the doubleWalsh-Fourier series converge in measure is of first Baire category.

Original languageEnglish
Pages (from-to)607-618
Number of pages12
JournalGeorgian Mathematical Journal
Issue number4
Publication statusPublished - 2005
Externally publishedYes


  • convergence in measure
  • Double Walsh-Fourier series
  • Orlicz space

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Convergence in measure of logarithmic means of double walsh-fourier series'. Together they form a unique fingerprint.

Cite this